BOBROWSKI D., WYRWIŃSKA A.: Asymptotic behaviours of squaгe integrable solutions of certain differential equation. Fasc. Math. 11, 1979, 81-87.
 SINGH B.: Asymptotic nature of nonoscillatory solutions of n-th order retarded differential equations
. SIAM J. Math. Anal. Vol. 6, No. 5, 1975, 784-795. MR 0430474
| Zbl 0314.34082
 WERBOWSKI J., WYRWIŃSKA A.: On functional integrability of solutions of differential equations with deviating argument
. Colloquia Mathematica Societatis Janos Bolyai 30, Qualitative Theory of Differential Equations, Szeged (Hungary), 1979, 1045-1059. MR 0680633